# SDR AALA202306201144

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 8,856 hours, 3,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT FORWARD OUTBOARD SIDE INOPERATIVE. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY PACK.
